# SDR CA960222017

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 07346013
- Condition: Cracked
- Location: Elev Outb Hinge
- Part time: 3,890 hours
- Component: Cessna, 07346013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE ELEVATOR SPAR WAS FOUND CRACKED DURING THE ANNUAL 100 HOUR INSPECTION. SUBMITTER REPORTS THAT AN UNAPPROVED REPAIR WAS ALSO FOUND DURING THE REPAIR.
